# SDR SWAA2022040507208

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 48,447 hours, 28,771 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL SUPPORT RIB CRACKED . / REMOVED AND REPLACED LEFT WING TRAILING EDGE FIXED PANEL SUPPORT RIB PER SIP.
